# SDR DALA2016021501140

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,157 hours, 21,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON PREVIOUS BLEND ON AFT CARGO DOOR SILL LOWER CHORD VERTICLE FLANGE AT BS 1430.  ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO DOOR SILL LOWER CHORD VERTICAL FLANGE BS 1395 TO BS 1440 IAW ER/A 542492-14, REV A.
